Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 14, issue 6
Nonlin. Processes Geophys., 14, 743–755, 2007
https://doi.org/10.5194/npg-14-743-2007
© Author(s) 2007. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: New developments in scaling, scale and nonlinearity in the...

Nonlin. Processes Geophys., 14, 743–755, 2007
https://doi.org/10.5194/npg-14-743-2007
© Author(s) 2007. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  27 Nov 2007

27 Nov 2007

Percolating magmas in three dimensions

H. Gaonac'h et al.

No related articles found.
Publications Copernicus
Download
Citation